首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:An Optimal Method for Developing Global Supply Chain Management System
  • 本地全文:下载
  • 作者:Hao-Chun Lu ; Yao-Huei Huang
  • 期刊名称:Journal of Optimization
  • 电子版ISSN:2314-6486
  • 出版年度:2013
  • 卷号:2013
  • 页码:1-14
  • DOI:10.1155/2013/197370
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    Owing to the transparency in supply chains, enhancing competitiveness of industries becomes a vital factor. Therefore, many developing countries look for a possible method to save costs. In this point of view, this study deals with the complicated liberalization policies in the global supply chain management system and proposes a mathematical model via the flow-control constraints, which are utilized to cope with the bonded warehouses for obtaining maximal profits. Numerical experiments illustrate that the proposed model can be effectively solved to obtain the optimal profits in the global supply chain environment.

国家哲学社会科学文献中心版权所有